# SDR UPS00233348

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Overheated
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, A/C DECLARED EMERGENCY WITH SMOKE IN THE COCKPIT WITH A CORRESPONDING TRIP ON THE NR 3 GENERATOR BREAKER.  AIRCRAFT DIVERTED TO KMDT.  MAINTENANCE FOUND THE NR 3 GENERATOR VOLTAGE REGULATOR VERY HOT AND A DOMINATE ELECTRICAL SMELL IN THE AREA.  AFTER CONSULTING WITH CAPTAIN  DEFERRED THE NR 3 GENERATOR IAW MEL 24-1.
